# SDR IPXA2023033192468

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 62,325 hours, 20,407 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Warning Message
- Location: Wing
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**EMERGENCY DECLARED**TRAILING EDGE FLAP DISAGREE EICAS MSG AND LIGHT APPEARD WHEN FLAPS 5 SELECTED LIGHT EXTINGUISHED WHEN ALT TRAILING EDGE SWITCH PUSHED ON APPROACHPERFORMED FSEU BITE PROCEDURE FOUND FLT 0 SEC 3 DATA MSG NO 27-51333 IAW FRM 27-51-00-815-809 BLOCK 73 R AND RED FSEU OPS CHK GOOD IAW AMM 27-51-01
